ISSN:
 1937-5093

eISSN:
 1937-5077

All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Kinetic & Related Models

October 2018 , Volume 11 , Issue 5

Select all articles

Export/Reference:

On the spatially homogeneous and isotropic Einstein-Vlasov-Fokker-Planck system with cosmological scalar field
Simone Calogero and Stephen Pankavich
2018, 11(5): 1063-1083 doi: 10.3934/krm.2018041 +[Abstract](707) +[HTML](89) +[PDF](427.88KB)
Boundary layers and stabilization of the singular Keller-Segel system
Hongyun Peng, Zhi-An Wang, Kun Zhao and Changjiang Zhu
2018, 11(5): 1085-1123 doi: 10.3934/krm.2018042 +[Abstract](965) +[HTML](125) +[PDF](751.9KB)
A note on mass-conserving solutions to the coagulation-fragmentation equation by using non-conservative approximation
Prasanta Kumar Barik and Ankik Kumar Giri
2018, 11(5): 1125-1138 doi: 10.3934/krm.2018043 +[Abstract](878) +[HTML](113) +[PDF](371.0KB)
Uniform spectral convergence of the stochastic Galerkin method for the linear semiconductor Boltzmann equation with random inputs and diffusive scaling
Liu Liu
2018, 11(5): 1139-1156 doi: 10.3934/krm.2018044 +[Abstract](709) +[HTML](89) +[PDF](492.47KB)
Uniform stability of the Cucker-Smale model and its application to the Mean-Field limit
Seung-Yeal Ha, Jeongho Kim and Xiongtao Zhang
2018, 11(5): 1157-1181 doi: 10.3934/krm.2018045 +[Abstract](1010) +[HTML](129) +[PDF](532.38KB)
On global solutions to the Vlasov-Poisson system with radiation damping
Meixia Xiao and Xianwen Zhang
2018, 11(5): 1183-1209 doi: 10.3934/krm.2018046 +[Abstract](594) +[HTML](90) +[PDF](550.93KB)
A deterministic-stochastic method for computing the Boltzmann collision integral in $\mathcal{O}(MN)$ operations
Alexander Alekseenko, Truong Nguyen and Aihua Wood
2018, 11(5): 1211-1234 doi: 10.3934/krm.2018047 +[Abstract](745) +[HTML](416) +[PDF](2466.17KB)
Stability of traveling waves for nonlocal time-delayed reaction-diffusion equations
Yicheng Jiang and Kaijun Zhang
2018, 11(5): 1235-1253 doi: 10.3934/krm.2018048 +[Abstract](708) +[HTML](89) +[PDF](459.2KB)
Second-order mixed-moment model with differentiable ansatz function in slab geometry
Florian Schneider
2018, 11(5): 1255-1276 doi: 10.3934/krm.2018049 +[Abstract](746) +[HTML](98) +[PDF](3474.42KB)

2017  Impact Factor: 1.219

Editors

Referees

Librarians

Email Alert

[Back to Top]